# SDR AALA202204165501

- Difficulty date: April 15, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,554 hours, 16,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SAS MASSAGE CHECK DOOR PRESSURE. SERVICED 1R DOOR BOTTLE PER AMM 52-10-00.
